# SDR IPXA2025082350589

- Difficulty date: August 13, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: 149N763037
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BODY FAIRINGS RH SIDE AT STA 1180 TO 1240 AND RBL 62 T-CHORD EXFOLIATED.  INSTALLED T-CHORD FROM STA 1180-1240 R/H IAW B757-200-SRM-51-40-02-OG.
